# SDR AALA20090727AFW02

- Difficulty date: July 24, 2009
- Submitted: August 5, 2009
- Operation: Air carrier
- Aircraft: N392AN
- Make and model: Boeing 767323
- Aircraft serial: 29429
- Aircraft time: 46,002 hours, 7,249 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT STATION 347 FLOORBEAM.  REPAIRED STRAP BETWEEN RIGHT BUTTLINE 29 AND RIGHT BUTTLINE 58 UNDER EA 006778.  SYSTEM GROUND CHECKED NORMAL OPERATION.
